MathSciNet Relay Station
MathSciNet bibliographic data
MR1402783 (97g:20018) 20C30 (20J06)
Burichenko, V. P.; Kleshchev, A. S.; Martin, S. On cohomology of dual Specht modules. J. Pure Appl. Algebra 112 (1996), no. 2, 157–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement